MAUDE Adverse Event Report: TRI-STATE DE MEXICO, S. DE R.L. DE C.V MEDLINE; DRESSING CHANGE KIT LARGE

TRI-STATE DE MEXICO, S. DE R.L. DE C.V MEDLINE; DRESSING CHANGE KIT LARGE
Catalog Number EBSI1082A
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported on 04/04 that a dressing placed over the central line lifted off the skin shortly after application.Due to loss of adhesion, the central line site required re-cleaning and placement of a new sterile dressing.The initial dressing was discarded.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported on 04/04 that a dressing placed over the central line lifted off the skin shortly after application.Due to loss of adhesion, the central line site required re-cleaning and placement of a new sterile dressing.The initial dressing was discarded.

Brand Name
MEDLINE
Common Device Name
DRESSING CHANGE KIT LARGE
Manufacturer (Section D)
TRI-STATE DE MEXICO, S. DE R.L. DE C.V
calzada presidente venustiano
carranza #301
mexicali, baja california 21397
MX  21397
Manufacturer Contact
nithla mathivanan
three lakes drive
northfield, IL 60093-2753
MDR Report Key24900270
Report Number3004519921-2026-00014
Device Sequence Number8764013
Product Code OXQ
UDI-Device Identifier10653160368861
UDI-Public10653160368861
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberEBSI1082A
Device Lot Number2025050990
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2026
Initial Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/09/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale